Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Thank you all-Very Much!!!

Posted by Paulbwell on August 31, 2005, at 21:26:36

In reply to Re: I agree with linkadge, posted by rjlockhart98 on August 30, 2005, at 23:05:22

> "Taking too many stimulants can burn out your adreanal glands. Umm especially Methamphetamine, that will damage dopamine nuerons severely if tooken consistantly at moderatly high doses."

This is not a given, I know of a Narcoleptic bloke who has taken Desoxyn, (Medical Methamphetamine) for 40 years first, 4-5 15 mgs SR in the morning, now 4-5mgs tabs 4x a day=80mgs!!, AND he WORKS and has done so for MANY years -lucky him.


After taken Ritalin for 1.5 years, it along with moderate doses of Valium seems to have changed in effects. I'm thinking about taking Effexor (mentioned by a PsyDoc I saw) either alone or with the Ritalin, when i see my PCDoc on Monday. I tried Imipramine at 150mgs daily for Dep, second line ADD treatment and it had a host of SEs,I also began smoking as a result. since it metobilises to Desipramine is their any advantage?. I'm sure i have depresssion and need AD treatment. Stimulants seem to provide temporary and superficial relief to this.

Thank you All!!!


Cheers


Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Paulbwell thread:547904
URL: http://www.dr-bob.org/babble/20050827/msgs/549444.html